# SDR SWAA2019112739183

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,618 hours, 44,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR BRACKET VERY LOOSE. IF FACING DOOR FLIGHT ATTENDANT SAID ITS THE BRACKET ON THE R/H.          / ADJUSTED HOOK PER AMM.
